Save today: Get 40% off titles in Popular Science!

Springer Proceedings in Mathematics & Statistics

Asymptotic, Algebraic and Geometric Aspects of Integrable Systems

In Honor of Nalini Joshi On Her 60th Birthday, TSIMF, Sanya, China, April 9–13, 2018

Editors: Nijhoff, Frank, Shi, Yang, Zhang, Da-jun (Eds.)

Free Preview
  • Covers recent advances in asymptotic, algebraic and geometric methods applied to discrete integrable systems
  • Gathers together works from fields such as asymptotic analysis, representation theory and geometry
  • Showcases current results, new approaches and trends in the field
see more benefits

Buy this book

eBook $149.00
price for Mexico
  • ISBN 978-3-030-57000-2
  • Digitally watermarked, DRM-free
  • Included format: PDF, EPUB
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $199.99
price for Mexico
About this book

This proceedings volume gathers together selected works from the 2018 “Asymptotic, Algebraic and Geometric Aspects of Integrable Systems” workshop that was held at TSIMF Yau Mathematical Sciences Center in Sanya, China, honoring Nalini Joshi on her 60th birthday. The papers cover recent advances in asymptotic, algebraic and geometric methods in the study of discrete integrable systems.
The workshop brought together experts from fields such as asymptotic analysis, representation theory and geometry, creating a platform to exchange current methods, results and novel ideas.
This volume's articles reflect these exchanges  and can be of special interest to a diverse group of researchers and graduate students interested in learning about current results, new approaches and trends in mathematical physics, in particular those relevant to discrete integrable systems.

Table of contents (11 chapters)

Table of contents (11 chapters)
  • Quadrangular Sets in Projective Line and in Moebius Space, and Geometric Interpretation of the Non-commutative Discrete Schwarzian Kadomtsev–Petviashvili Equation

    Pages 1-15

    Doliwa, Adam (et al.)

  • Complexity and Integrability in 4D Bi-rational Maps with Two Invariants

    Pages 17-36

    Gubbiotti, Giorgio (et al.)

  • A Non-linear Relation for Certain Hypergeometric Functions

    Pages 37-41

    Schmalz, Gerd (et al.)

  • An Algebraically Stable Variety for a Four-Dimensional Dynamical System Reduced from the Lattice Super-KdV Equation

    Pages 43-53

    Carstea, Adrian Stefan (et al.)

  • Opers for Higher States of the Quantum Boussinesq Model

    Pages 55-78

    Masoero, Davide (et al.)

Buy this book

eBook $149.00
price for Mexico
  • ISBN 978-3-030-57000-2
  • Digitally watermarked, DRM-free
  • Included format: PDF, EPUB
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $199.99
price for Mexico
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Asymptotic, Algebraic and Geometric Aspects of Integrable Systems
Book Subtitle
In Honor of Nalini Joshi On Her 60th Birthday, TSIMF, Sanya, China, April 9–13, 2018
Editors
  • Frank Nijhoff
  • Yang Shi
  • Da-jun Zhang
Series Title
Springer Proceedings in Mathematics & Statistics
Series Volume
338
Copyright
2020
Publisher
Springer International Publishing
Copyright Holder
Springer Nature Switzerland AG
eBook ISBN
978-3-030-57000-2
DOI
10.1007/978-3-030-57000-2
Hardcover ISBN
978-3-030-56999-0
Series ISSN
2194-1009
Edition Number
1
Number of Pages
VIII, 237
Number of Illustrations
21 b/w illustrations, 8 illustrations in colour
Topics